Hero Banner Image Desktop
Hero Banner Image Mobile

Could your unintentional, uncontrollable movements be tardive dyskinesia?

Tardive dyskinesia (TD) may appear as mild to severe twitching, shaking, or jerking in the hands, feet, face, or torso.

Involuntary blinking, tongue movements, and other unintentional, uncontrollable movements can also be signs of TD. If you are taking certain prescription medicines for mental health conditions and are experiencing uncontrollable movements, you might have TD.1,2

Learn more about the symptoms of TD

people

1 IN 4 People

who are taking medications for conditions such as schizophrenia, bipolar disorder, and depression may develop uncontrollable movements of TD.2,3

Find support for your TD journey.

Register to receive updates and educational resources.

SIGN UP NOW

Download the TD Discussion Guide

for helpful questions and conversation starters to use at your next doctor’s visit.

FOR HELPFUL QUESTIONS AND CONVERSATION STARTERS TO USE AT YOUR NEXT DOCTOR'S VISIT, WHETHER IT'S IN PERSON OR THROUGH TELEMEDICINE.

Download

Do you experience any of the following TD symptoms?

Answer this 1-question poll to reflect on your uncontrollable movements and see how your experience compares to others.

Please check all that apply.*

SEE RESULTS

*You must make a selection first.

*Information provided will be used only for the purposes of this poll. Answers will be displayed on this website in aggregate and will not personally identify you. If you do not agree to these terms, please do not participate in the poll.

References: 1. Warikoo N, Schwartz T, Citrome L. Tardive dyskinesia. In: Schwartz TL, Megna J, Topel ME, eds. Antipsychotic Drugs. Hauppauge, NY: Nova Science Publishers. 2013:235-258. 2. Waln O, Jankovic J. An Update on Tardive Dyskinesia: From Phenomenology to Treatment.Tremor Other Hyperkinet Mov. 2013;3:1-11. 3. Tardive dyskinesia. National Alliance on Mental Illness website. https://www.nami.org/Learn-More/Treatment/Mental-Health-Medications/Tardive-Dyskinesia. Accessed July 26, 2019.

You are about to leave tardiveimpact.com and go to a site informing you about a prescription treatment option.

Would you like to continue?

You are about to leave tardiveimpact.com and enter a website operated by a third party.

Would you like to continue?